# SDR ASOA201710085118

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 37,059 hours, 28,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED FWD CABIN EMERGENCY LIGHTS INOPERATIVE.  MX REMOVED AND REPLACED THE NR 1 INVERTER AND NR 2 BATTERY, OPS CHECKED GOOD. ACFT APPROVED FOR RETURN TO SERVICE.
